# SDR FDEA201607132409

- Difficulty date: July 13, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 80,312 hours, 18,636 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0502507
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OTBD FLAP INBD FWD HINGE, WING SIDE, ACTUATOR ATTACH INBD BORE FOUND CORROSION.  REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-44-08 EXISTING HOLE DIA: 1.225", FINAL HOLE DIA:  1.231", MAXIMUM ALLOWABLE HOLE DIA: 1.220".  REPAIR BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-T0326615, PART 1, STEP 1A TITLE: WINGS-FLIGHT SURFACES A, EO 1-5750-7-5002, LEFT WING, OTBD FLAP, INBD HINGE, WING SIDE, CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.  REFER TO WRI: 57504781 FOR WORK DETAILS.
